# SDR SWAA2014040726846

- Difficulty date: March 25, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SKIN CRACKED ON INNER SKIN LOCATED AT BEAM NR 6.  R & R SKIN IAW SRM & DWG.
